We're sorry but this page doesn't work properly without JavaScript enabled. Please enable it to continue.
Feedback

Porous media modelling with Euler

Formale Metadaten

Titel
Porous media modelling with Euler
Serientitel
Anzahl der Teile
22
Autor
Lizenz
CC-Namensnennung - keine kommerzielle Nutzung - keine Bearbeitung 4.0 International:
Sie dürfen das Werk bzw. den Inhalt in unveränderter Form zu jedem legalen und nicht-kommerziellen Zweck nutzen, vervielfältigen, verbreiten und öffentlich zugänglich machen, sofern Sie den Namen des Autors/Rechteinhabers in der von ihm festgelegten Weise nennen.
Identifikatoren
Herausgeber
Erscheinungsjahr
Sprache

Inhaltliche Metadaten

Fachgebiet
Genre
Abstract
We solve the model of C.J. Budd, J.M. Stockie, Stud. Appl. Math. AA:1--29, 2015, treated numerically in the paper "Asymptotical computations for a model of flow in saturated porous media" by P. Amodio, C.J. Budd, O. Koch, G. Settanni and E. Weinmuller, Appl. Math. and Comput. 237 (2014), 155-167 by methods right out of Euler's "Institutiones Calculi Integralis" (1768/69/70). The obtained precision is only limited by that of the computer. A nice occasion to celebrate the 250th anniversary of this greatest classics for integration and differential equations.